IJPAM: Volume 94, No. 5 (2014)
LARGE-SCALE SYSTEMS WITH TIME-VARYING DELAY
Department of Mathematics
Chiangmai, 50290, THAILAND
Abstract. This paper addresses decentralized exponential stabilization problem for a class of linear large-scale systems with time-varying delay in interconnection is considered. The time delay is any continuous function belonging to a given interval, but not necessary to be differentiable. By constructing a suitable augmented Lyapunov-Krasovskii functional combined with Leibniz-Newton's formula, new delay-dependent sufficient conditions for the existence of decentralized exponential stability is established in terms of LMIs.
Received: January 12, 2014
AMS Subject Classification: 93C30, 93D20, 37C75
Key Words and Phrases: decentralized exponential stabilization, large-scale systems, interval time-varying delay, Lyapunov function, linear matrix inequalities
Download paper from here.
DOI: 10.12732/ijpam.v94i5.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 649 - 660